Journal article icon

Journal article

The asymptotic structure of algebraically special spacetimes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0264-9381/15/4/022

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
CLASSICAL AND QUANTUM GRAVITY More from this journal
Volume:
15
Issue:
4
Pages:
1019-1030
Publication date:
1998-04-01
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
Pubs id:
pubs:18777
UUID:
uuid:0b2aa8d4-6c4d-4b26-9d77-20e9f2926f12
Local pid:
pubs:18777
Source identifiers:
18777
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP